RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 5, Pages 1020–1023 (Mi dan36467)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Problems adjoint to elliptic pseudodifferential boundary value problems

A. S. Dikanskii

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (611 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.43
Presented: I. G. Petrovskii
Received: 05.04.1971

Citation: A. S. Dikanskii, “Problems adjoint to elliptic pseudodifferential boundary value problems”, Dokl. Akad. Nauk SSSR, 200:5 (1971), 1020–1023

Citation in format AMSBIB
\Bibitem{Dik71}
\by A.~S.~Dikanskii
\paper Problems adjoint to elliptic pseudodifferential boundary value problems
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 5
\pages 1020--1023
\mathnet{http://mi.mathnet.ru/dan36467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0287380}
\zmath{https://zbmath.org/?q=an:0252.35067}


Linking options:
  • http://mi.mathnet.ru/eng/dan36467
  • http://mi.mathnet.ru/eng/dan/v200/i5/p1020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Dikanskii, “Conjugate problems of elliptic differential and pseudodifferential boundary value problems in a bounded domain”, Math. USSR-Sb., 20:1 (1973), 67–83  mathnet  crossref  mathscinet  zmath
    2. L. R. Volevich, S. G. Gindikin, “The method of energy estimates in mixed problems”, Russian Math. Surveys, 35:5 (1980), 57–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019